Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 26, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Apr 28, 2009, 4:24 AM CDT for Harris County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2009, 4:24 AM CDT (09:24 UTC)
- Expired
- Apr 28, 2009, 5:00 AM CDT
- In force
- 36 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
County Harris County, TX
The radar
The Houston radar (KHGX), 57 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.4 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1808 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHGX 280924
TORHGX
TXC201-281000-
/O.NEW.KHGX.TO.W.0026.090428T0924Z-090428T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
424 AM CDT TUE APR 28 2009
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL HARRIS COUNTY IN SOUTHEAST TEXAS...
* UNTIL 500 AM CDT
* AT 423 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO THIS TORNADO
WAS LOCATED NEAR HUNTERS CREEK VILLAGE... MOVING EAST AT 5 MPH.
* LOCATIONS IN THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
MEMORIAL...THE GALLERIA...SPRING VALLEY...PINEY POINT VILLAGE...
HUNTERS CREEK VILLAGE...HILSHIRE VILLAGE...HEDWIG VILLAGE AND
BELLAIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR A TORNADO - TAKE COVER NOW
A FLOOD WATCH IS IN EFFECT UNTIL 1 PM FOR THE WARNED AREA.
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 2989 9547 2964 9545 2967 9559 2976 9563
2988 9566
TIME...MOT...LOC 0923Z 261DEG 13KT 2983 9562
$$2 follow-up statements
000
WWUS54 KHGX 280947
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
447 AM CDT TUE APR 28 2009
TXC201-281000-
/O.CON.KHGX.TO.W.0026.000000T0000Z-090428T1000Z/
HARRIS TX-
447 AM CDT TUE APR 28 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR HARRIS
COUNTY...
AT 442 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO. THIS TORNADO WAS LOCATED BETWEEN HUNTERS CREEK VILLAGE AND
BELLAIRE...OR SOUTH OF JERSEY VILLAGE...AND MOVING EAST AT 5 TO 10
MPH. THERE HAS BEEN ONE REPORT OF A TORNADO IN THE PROVINCIAL BLVD
AND INTERSTATE 10 AREA JUST EAST OF KATY AROUND 430 AM WITH NO
CONFIRMED REPORTS OF DAMAGE.
* LOCATIONS IN THE THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
MEMORIAL...THE GALLERIA...PINEY POINT VILLAGE...HUNTERS CREEK
VILLAGE...HILSHIRE VILLAGE...HEDWIG VILLAGE...BUNKER HILL VILLAGE
AND BELLAIRE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.
TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR A TORNADO - TAKE COVER NOW
A FLOOD WATCH IS IN EFFECT UNTIL 1 PM FOR THE WARNED AREA.
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 2989 9547 2964 9545 2967 9559 2976 9563
2988 9566
TIME...MOT...LOC 0942Z 261DEG 13KT 2984 9554
$$000
WWUS54 KHGX 281003
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
503 AM CDT TUE APR 28 2009
TXC201-281012-
/O.EXP.KHGX.TO.W.0026.000000T0000Z-090428T1000Z/
HARRIS TX-
503 AM CDT TUE APR 28 2009
...THE TORNADO WARNING FOR HARRIS COUNTY HAS BEEN ALLOWED TO
EXPIRE...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND MOVED
EAST OF THE AREA.
A FLOOD WATCH IS IN EFFECT UNTIL 1 AM FOR THE WARNED AREA.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 2989 9547 2964 9545 2967 9559 2976 9563
2988 9566
TIME...MOT...LOC 0947Z 261DEG 13KT 2984 9552
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Apr 27, 9:24 PM CDT, 7 hours earlier.
Area forecast discussion, Apr 27, 9:24 PM CDT, 7 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
924 PM CDT MON APR 27 2009
.DISCUSSION...
QUASI-LINEAR CONVECTIVE SYSTEM HAS PUSHED OFF THE COAST TONIGHT
WHICH HAS BROUGHT AN END TO THE SEVERE WEATHER AND FLOODING
THREATS. RESPECTIVE WATCHES HAVE BEEN ALLOWED TO EXPIRE/CANCELED
AS EXPECT THIS TO BE THE END OF CONECTION FOR NOW. POSSIBLE A
SECOND JET STREAK COMING THROUGH W TX COULD KICK OFF MORE
CONVECTION DURING THE EARLY MORNING HOURS AND WORK INTO E TX.
WILL KEEP SOME 30-50 PERCENT POPS IN THE FORECAST ACROSS THE AREA
TO ACCOUNT FOR THIS POSSIBILITY. STILL HAVE SOME DOUBTS AS
BOUNDARY LAYER HAS BEEN WORKED OVER AND STABILIZED BY THE QLCS.
IF ANYTHING CONVECTION COULD RE-DEVELOP LATE TOMORROW MORNING.
ATMOSPHERE MAY HAVE HAD SOME TIME TO RECOVER. OTHERWISE THE REST
OF THE FORECAST LOOKS ON TRACK. LATEST FORECAST PACKAGE HAS BEEN
ISSUED.
39
&&
.PREV DISCUSSION... /ISSUED 838 PM CDT MON APR 27 2009/
AVIATION...
BAND OF NUMEROUS SHRA/TSRA EXTENDING FROM CHAMBERS TO GALVESTON TO SOUTHEAST
MATAGORDA COUNTIES MID EVENING WILL GRADUALLY MOVE TO THE COASTAL WATERS
BEFORE 10 PM. MESO-HIGH WILL GRADUALLY BRING GUSTY NORTH TO NORTHEAST
WIND...BECOMING NORTHEAST TO EAST THE NEXT 2 HOURS OR SO. CEILINGS
IMPROVING TO MVFR BEHIND CONVECTIVE BAND WITH LINGERING -SHRA/-TSRA
AND PATCHY FOG. EXPECT CEILINGS TO DROP AGAIN LATER TONIGHT. 37
PREV DISCUSSION... /ISSUED 325 PM CDT MON APR 27 2009/
DISCUSSION...
EVENT STILL UNFOLDING ACROSS SE TX THIS AFTN AS THE MCS REMNANTS
MOVE INTO THE AREA. PER NESDIS...ANOTHER SLUG OF SLIGHTLY HIGHER
PWS (MOVING UP FROM THE LOWER/MID TX COAST) EXPECTED TO REACH US
SHORTLY. WHILE ITS VALUES (AOA 1.7) ARE A LOWER THAN WEEKS (AOA
2.1)...NOT SURE THAT IT WILL MAKE THAT MUCH OF A DIFFERENCE FOR
LOCATIONS THAT ARE STILL RECOVERING FROM THE LAST BATCHES OF HVY
RAIN. BUT GIVEN THE STRONG MESO FEATURES/FACTORS WILL BE ISSUING
THE FFA FOR ALL OF THE CWA TONIGHT AS THERE IS THERE IS A LOT OF
UNCERTAINTY CONCERNING WHERE THE BEST TRAINING WILL SET UP.
WILL BE KEEPING RAIN CHANCES IN THROUGH MID WEEK (AT LEAST) WITH
THE APPROACH/PASSAGE OF MORE SHORTWAVES FROM THE WEST (DESPITE A
FLATTENING UPPER FLOW). WE COULD GET ENOUGH RIDGING ALOFT BY FRI
AND SAT TO DECREASE POPS...BUT GOING BY THE EXTENDED RANGE PROGS
(ESP ECMWF) WE COULD SEE ANOTHER DECENT SHOT OF RAIN/STORMS SUN.
41
MARINE...
NO MAJOR CHANGES TO THE GOING FCSTS OF MODERATE TO STRONG S/SELY
WINDS AND THE LONG ONSHORE FETCH/ELEVATED SEAS. 41
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 64 84 69 84 70 / 50 40 30 30 30
HOUSTON (IAH) 64 83 70 85 71 / 60 50 30 20 20
GALVESTON (GLS) 69 79 73 81 73 / 80 20 20 20 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL MIDNIGHT CDT TONIGHT
FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
20 NM TO 60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20
TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...39
AVIATION/MARINE...37Hazardous weather outlook, Apr 27, 3:47 PM CDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 347 PM CDT MON APR 27 2009 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-282100- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 347 PM CDT MON APR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST TEXAS TONIGHT. A STRONG UPPER LEVEL DISTURBANCE WILL COMBINE WITH AN INCREASINGLY MOIST AND UNSTABLE AIRMASS AND AN INCREASINGLY DIFFLUENT FLOW ALOFT TO PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS. THE POTENTIAL EXISTS FOR A FEW OF THE STORMS TO BECOME SEVERE. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH A LESSER THREAT OF ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE IN THE STRONGER AND SLOWER MOVING STORMS. RAINFALL TOTALS SHOULD AVERAGE FROM ONE HALF TO ONE INCH...BUT ISOLATED TOTALS FROM 2 TO 4 INCHES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A TYPICAL SPRING TIME PATTERN WILL PERSIST AS UPPER LEVEL DISTURBANCES MOVE ACROSS THE STATE AND HELP TO GENERATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY OVER THE NORTHERN PORTIONS OF SOUTHEAST TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE THIS EVENING.
In the hours before
Special weather statement, Apr 28, 1:16 AM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 116 AM CDT TUE APR 28 2009 TXZ198-199-212-213-280930- GRIMES-MONTGOMERY-WALLER-HARRIS- INCLUDING THE CITIES OF...NAVASOTA...THE WOODLANDS...CONROE... WILLIS...HEMPSTEAD...PRAIRIE VIEW...BROOKSHIRE...HOUSTON... PASADENA...KATY...TOMBALL...HUMBLE 116 AM CDT TUE APR 28 2009 CLUSTERING STORMS ARE MOVING SLOWLY NORTHEAST AT 20 MPH. A COUPLE OF THESE STORMS ARE PRODUCING 1 TO 2 INCH HOURLY RAINFALL AMOUNTS THAT WILL CAUSE URBAN FLOODING AROUND THE CITY OF HOUSTON. THESE STORMS ALSO HAVE THE POTENTIAL TO PRODUCE PEA TO NEAR PENNY SIZE HAIL...WIND GUSTS TO NEAR 55 MPH...AND FREQUENT LIGHTNING.
Local storm report, Apr 28, 2:38 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
238 AM CDT TUE APR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM FLASH FLOOD CYPRESS 29.97N 95.70W
04/28/2009 HARRIS TX TRAINED SPOTTER
NEAR A FOOT OF WATER OVER MANY ROADWAYS IN AND AROUND
CYPRESS. WATER OVER ROAD AT HIGHWAY 290 AMD MUESCHKE
ROAD. LITTLE CYPRESS CREEK AT HOCKLEY GOING OVER BANKS.
&&
BLOODLocal storm report, Apr 28, 3:52 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
352 AM CDT TUE APR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM FLASH FLOOD 8 E KATY 29.80N 95.69W
04/28/2009 HARRIS TX PUBLIC
WATER IN HOMES AT BEAR CREEK.
&&
BLOODThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:03 PM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 1 more | 117 min |
| Apr 27, 7:04 PM CDT | Areal Flood Advisory | HGX | Polk, San Jacinto | 3 hr |
| Apr 27, 7:26 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston, Harris, Liberty | 64 min |
| Apr 27, 7:30 PM CDT | Special Marine Warning | HGX | 90 min | |
| Apr 27, 7:33 PM CDT | Special Marine Warning | HGX | 87 min | |
| Apr 28, 1:12 AM CDT | Areal Flood Advisory | HGX | Harris | 63 min |
| Apr 28, 1:50 AM CDT | Flash Flood Warning | HGX | Grimes, Harris, Montgomery, Waller | 115 min |
| Apr 28, 2:51 AM CDT | Severe Thunderstorm Warning | HGX | Harris, Waller | 39 min |
| Apr 28, 3:27 AM CDT | Flood Watch | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Fort Bend and 13 more | 12 hr |
| Apr 28, 3:41 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Montgomery, Waller | 3 hr |
| Apr 28, 4:07 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris | 53 min |
| Apr 28, 4:27 AM CDT | River Flood Warning | HGX | Harris | 3 days |
| Apr 28, 4:27 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 41 hr |
| Apr 28, 4:49 AM CDT | River Flood Warning | HGX | Harris | 4 hr |
| Apr 28, 5:09 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 28, 5:32 AM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Harris, Montgomery, Waller and 1 more | 118 min |
| Apr 28, 5:37 AM CDT | River Flood Warning | HGX | Harris | 23 hr |
| Apr 28, 5:48 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 4 days |
| Apr 28, 6:12 AM CDT | River Flood Warning | HGX | Harris | 54 hr |
| Apr 28, 6:27 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Harris, Waller | 3 hr |
| Apr 28, 6:29 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris, Waller | 3 hr |
| Apr 28, 6:29 AM CDT | River Flood Warning | HGX | Harris | 110 min |
| Apr 28, 6:33 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Waller, Washington | 117 min |
| Apr 28, 7:51 AM CDT | Small Craft Advisory | HGX | 23 hr | |
| Apr 28, 8:24 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Waller, Washington | 66 min |
| Apr 28, 9:35 AM CDT | River Flood Warning | HGX | Montgomery | 11 hr |
| Apr 28, 9:43 AM CDT | Areal Flood Advisory | HGX | Harris, Montgomery | 3 hr |
| Apr 28, 9:51 AM CDT | Flash Flood Warning | HGX | Brazos, Madison | 114 min |
| Apr 28, 10:02 AM CDT | River Flood Warning | HGX | Harris | 9 hr |
| Apr 28, 10:02 AM CDT | River Flood Warning | HGX | Harris | 101 min |
| Apr 28, 10:02 AM CDT | River Flood Warning | HGX | Harris | 5 hr |
| Apr 28, 11:08 AM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 112 min |
| Apr 28, 1:23 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Washington | 62 min |
| Apr 28, 2:31 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 31 hr |
| Apr 28, 2:31 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 40 hr |
| Apr 28, 2:31 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 21 hr |
| Apr 28, 3:38 PM CDT | Tornado Warning | HGX | Brazos, Madison | 37 min |
| Apr 28, 4:16 PM CDT | Tornado Warning | HGX | Madison | 29 min |
| Apr 28, 4:42 PM CDT | Tornado Warning | HGX | Grimes, Madison | 33 min |
| Apr 28, 5:16 PM CDT | Tornado Warning | HGX | Madison | 29 min |
| Apr 28, 5:46 PM CDT | Tornado Warning | HGX | Madison | 29 min |
| Apr 28, 6:09 PM CDT | Flash Flood Warning | HGX | Madison | 111 min |
| Apr 28, 6:38 PM CDT | River Flood Warning | HGX | Brazos, Grimes, Madison | 6 days |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.